Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a free boundary value problem of the heat equation


Author: Walter T. Kyner
Journal: Quart. Appl. Math. 17 (1959), 305-310
MSC: Primary 35.78
DOI: https://doi.org/10.1090/qam/123843
MathSciNet review: 123843
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/qam/123843
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society